# SDR COMA2010091590011

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 7,602 hours, 4,672 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL005700
- Condition: Failed
- Location: Landing Gear
- Part time: 4,164 hours, 2,542 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO MEM RECEIVED GEAR DISAGREE MSG.  FOLLOWED QRH, EMERGENCY DECLARED.  A/C LANDED SAFELY.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE.
